# SDR DALA2016061404595

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN BS 1133 BETWEEN LONGERON 2-3R AT OUTER FUSELAGE SKIN AREA. SKIN WAS REPAIRED IAW ETI-17-16-035, ER/A 546487-14AD, REV. ORIGINAL. ASSOCIATED ER/A 00-546487 ADDED FOR AC 9520.
